# SDR JYD2002F00005

- Difficulty date: November 6, 2001
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N164AC
- Make and model: Skrsky S64*
- Aircraft serial: 64034D
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 712701
- Part serial: 3V4176
- Condition: Cracked
- Location: Center Ring
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT HUB, FOUND CRACKED DURING OVERHAUL INSPECTION.  COMPRESSOR WAS REMOVED FROM SERVICE DUE TO REACHING ITS OVERHAUL INTERVAL, HAVING A TSO OF 2987.9 HOURS AND TT OF 5978.0 HOURS.  DURING OVERHAUL INSPECTION, TWO CRACKS WERE DETECTED BY CURRENT INSPECTION.  CRACK LOCATIONS DETECTED BY EDDY CURRENT WERE IN THE CENTER RING OF FRONT HUB EXTENDING FROM BLADE PIN HOLES AT APPROXIMATELY AT 45 DEGREE ANGLE.  CRACKS WERE NOT DETECTABLE BY FLUORESCENT PENETRANT INSPECTION, THUS CRACK LENGTHS WERE NOT MEASUREABLE.
